Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

A blow-up phenomenon in the Hamilton-Jacobi equation in an unbounded domain. In: Idempotent mathematics and mathematical physics. Vol. 377 of Contemp. Math. Amer. Math. Soc., Providence, RI, 2005, pp. 161-179. [See also: http://arxiv.org/abs/math/0312395]

Go to publication

Authors: Khanin K., Khmelev D., Sobolevski A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site